alliexnicole

684d

has any one dealt with side effects from Pristiq? I started taking it a few weeks ago, my dose was upped since then & I truly don't see a difference. if anything I feel my depression worsening. the goal is to get me off of Prozac & completely switched over to Pristiq soon. I know there are other factors in play with my depression, but I feel like my meds should be helping a little, I don't feel like they are at all. has any one had similar issues?

advertisement

Top reply
    • moonlitforest

      629d

      Ive been on it for about 2 months now, i havent had any side effects but like someone said everyone is different, i know with therapy its helped me feel a lot better and having more courage. I also have issues with hyperfocus and its been slowly helping with that as well. Im on 50mg now but my doctor said if after 3 to 4 more weeks to up to 100mg if i feel its not helping as much still

    • rainbow1979

      683d

      I have had no side effects

    • alliexnicole

      683d

      That's what I'm scared of. I've been on Prozac for years now & while it doesn't completely do the job, it does part of it. So I'm scared to start over, or be off of what has partially worked for me. I just notice that since my doctor has decreased my Prozac dosage, I've been more emotional. Just riding it out & seeing where it goes. Loss of appetite as a side effect would be the very least of my worries, I wish I could get in on that! 😂

    • Cbab

      674d

      I’ve tried almost all the antidepressants in the book and pristiq has worked best for me but everyone is different!

    • Jay5

      646d

      I’ve tried sooo many things Pristiq was the only one that truly worked. However my parents said I was “like a zombie” no more emotion or feeling (At least I wasn’t sad so I didn’t mind) but I was only 15 so they made me ask my doctor to switch

    • RosieFairy

      629d

      I take Pristiq I have no side effects but I take it before bed so that way any major side effects like nausea or whatever will happen while I sleep and by the time I wake up it's in my system and not my stomach

    • moonlitforest

      629d

      Ive been on it for about 2 months now, i havent had any side effects but like someone said everyone is different, i know with therapy its helped me feel a lot better and having more courage. I also have issues with hyperfocus and its been slowly helping with that as well. Im on 50mg now but my doctor said if after 3 to 4 more weeks to up to 100mg if i feel its not helping as much still

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion